MathSciNet Relay Station
MathSciNet bibliographic data
MR1752783 (2001g:32054) 32M10 (22E46 22F30)
Wolf, Joseph A.; Zierau, Roger Linear cycle spaces in flag domains. Math. Ann. 316 (2000), no. 3, 529–545.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement